You need JavaScript to view this

Orbits in general relativity: the Jacobian elliptic function

Journal Article:

Abstract

The Jacobian elliptic functions are applied to the motion of nonzero-rest-mass particles in the Schwarzschild geometry. The bound and unbound trajectories are analysed together with their classical and special-relativity limits.
Publication Date:
Mar 11, 1987
Product Type:
Journal Article
Reference Number:
AIX-19-024322; EDB-88-070373
Resource Relation:
Journal Name: Nuovo Cimento B; (Italy); Journal Volume: 98:1
Subject:
71 CLASSICAL AND QUANTUM MECHANICS, GENERAL PHYSICS; GENERAL RELATIVITY THEORY; JACOBIAN FUNCTION; ORBITS; REST MASS; SCHWARZSCHILD METRIC; FIELD THEORIES; FUNCTIONS; MASS; METRICS; 657003* - Theoretical & Mathematical Physics- Relativity & Gravitation
OSTI ID:
5334100
Research Organizations:
Universidad de Extremadura, Caceres (Spain). Faculdad de Veterinaria. Dept. de Fisica
Country of Origin:
Italy
Language:
English
Other Identifying Numbers:
Journal ID: CODEN: NCIBA
Submitting Site:
INIS
Size:
Pages: 87-96
Announcement Date:

Journal Article:

Citation Formats

Miro Rodriguez, C. Orbits in general relativity: the Jacobian elliptic function. Italy: N. p., 1987. Web.
Miro Rodriguez, C. Orbits in general relativity: the Jacobian elliptic function. Italy.
Miro Rodriguez, C. 1987. "Orbits in general relativity: the Jacobian elliptic function." Italy.
@misc{etde_5334100,
title = {Orbits in general relativity: the Jacobian elliptic function}
author = {Miro Rodriguez, C}
abstractNote = {The Jacobian elliptic functions are applied to the motion of nonzero-rest-mass particles in the Schwarzschild geometry. The bound and unbound trajectories are analysed together with their classical and special-relativity limits.}
journal = {Nuovo Cimento B; (Italy)}
volume = {98:1}
journal type = {AC}
place = {Italy}
year = {1987}
month = {Mar}
}